RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 4, Pages 92–93 (Mi faa1505)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

Unitary representations of the diffeomorphism group of the $p$-adic projective line

Yu. A. Neretin


Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:4, 345–346

Bibliographic databases:

UDC: 519.46
Received: 10.01.1984

Citation: Yu. A. Neretin, “Unitary representations of the diffeomorphism group of the $p$-adic projective line”, Funktsional. Anal. i Prilozhen., 18:4 (1984), 92–93; Funct. Anal. Appl., 18:4 (1984), 345–346

Citation in format AMSBIB
\Bibitem{Ner84}
\by Yu.~A.~Neretin
\paper Unitary representations of the diffeomorphism group of the $p$-adic projective line
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 4
\pages 92--93
\mathnet{http://mi.mathnet.ru/faa1505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=775944}
\zmath{https://zbmath.org/?q=an:0576.22007}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 4
\pages 345--346
\crossref{https://doi.org/10.1007/BF01083703}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ALX6500015}


Linking options:
  • http://mi.mathnet.ru/eng/faa1505
  • http://mi.mathnet.ru/eng/faa/v18/i4/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Olshanskii, “Method of holomorphic extensions in the theory of unitary representations of infinite-dimensional classical groups”, Funct. Anal. Appl., 22:4 (1988), 273–285  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. A. Neretin, “On combinatorial analogs of the group of diffeomorphisms of the circle”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 337–349  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Le Boudec A., Wesolek Ph., “Commensurated Subgroups in Tree Almost Automorphism Groups”, Group. Geom. Dyn., 13:1 (2019), 1–30  crossref  mathscinet  isi  scopus
    4. Yu. A. Neretin, “On the group of spheromorphisms of a homogeneous non-locally finite tree”, Izv. Math., 84:6 (2020), 1161–1191  mathnet  crossref  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:213
    Full text:92
    References:21
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021